weight loss, itchy throat, coughing & hoarse voice. Are these severe side effects? Does he needs to stop the medicine?
Unfortunately, these are the side effects of taking Levothyroxine, it is not advised to stop medicine without consulting the doc/pharmacist who prescribed the med.
please seek medical advice before either stopping or taking any medicine.
take care, my best wishes to your husband!
Hello. There can be side effects for levothyroxine. However, stopping the medication is dangerous. The body cannot function without this hormone being present. When did he have his last TSH lab test? These effects can also be because he needs a dose change and are part of the thyroid condition. You must also be sure that he does not switch between generic and the non generic. This too causes dosing problems.
Finally, he should contact his doctor right way and be examined. The throat and voice could be symptoms of something completely different. For example, does he smoke? Stay in touch and let us know how things are going.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2009 • 2 answers
Posted 7 Sep 2011 • 1 answer
Levothyroxine - I have been on Levothyroxin 25mcg for 1 year. Recently I have found that if I forget
Posted 30 Dec 2011 • 1 answer
Posted 3 Nov 2012 • 1 answer
Posted 11 Mar 2014 • 3 answers